# SDR REXA2012110601464

- Difficulty date: October 21, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 08019
- Aircraft time: 17,750 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RT AND LT LOWER AND UPPER FLOOR SUPPORT BEAM AND UPPER SUPPORT ANGLE OF FS 280 O/B OF LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER REO301R-53-11-171 REV D AND REO601R-53-11-136 REV A.
